# SDR R61A2024072300317

- Difficulty date: July 1, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N440YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000435
- Aircraft time: 22,831 hours, 15,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH O/B PANEL SUPPORT AT FR 84 AS MARKED HAS 2EA MISDRILLED HOLES.  COMPLIED WITH ETD2024-170-018242
